# SDR SIMA200616703

- Difficulty date: June 9, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: A/C Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3361 - RT PACK AUTO FAIL CAUTION WITH A STRONG ELECTRICAL BURNING SMELL/SMOKE IN REAR SECTION OF CABIN.  REMOVED AND REPLACED THE RT PACK AND OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
